Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Embeddings in $ G(1,\,3)$


Author: A. Papantonopoulou
Journal: Proc. Amer. Math. Soc. 89 (1983), 583-586
MSC: Primary 14J25; Secondary 14E25, 14M15
DOI: https://doi.org/10.1090/S0002-9939-1983-0718977-3
Corrigendum: Proc. Amer. Math. Soc. 95 (1985), 533-536.
MathSciNet review: 718977
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a description of nonsingular surfaces of degree $ d \leqslant 8$ in the Grassmannian $ G(1,3)$ embedded in $ {{\mathbf{P}}^5}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14J25, 14E25, 14M15

Retrieve articles in all journals with MSC: 14J25, 14E25, 14M15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0718977-3
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society